# SDR SWAA2021063078290

- Difficulty date: May 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 927-947 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR. SUPPORT INTERCOSTAL APPEAR CRACK AND HAS ELONGATED HOLES BETWEEN STA 927 & 947 BL -0 ; / [01] PERFORMED HFEC INSP ON AFT WET AREA FLOOR SUPPORT INTERCOSTAL B/W STA 927 & 947 BL-0; IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 BC:166317 STANDARD:126; [02] REMOVED CHORD STA 927 TO STA 947 IAW 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW CHORD AS PER SRM 51-40-02-0G-0; [04] VERIFIED DRILLING OF SUPPORT INTER COSTAL . STEP 3. OK TO INSTALL NEW PART.; [05] INSTALLED NEW CHORD AT AFT WET AREA FLOOR STA 927-947 BL0 AS PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED INSTALLATION OF NEW CHORD AT AFT WET AREA FLOOR STA 927-947 BL0 AS PER B737-700 SRM 51-40-02-0G-0.
